# SDR COMA0760392

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 30,857 hours, 28,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 559
- Part time: 30,857 hours, 28,796 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 559 INSPECTION FOUND CRACK AT SEMI-PRESSURE BULKHEAD, FS 559, RBL 9, WL 54.1.  STOP DRILLED CRACK AND INSTALLED TEMPORARY DOUBLER PER CRJ REO 601R-53-41-353.
